# SDR CALA2025020502203

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77587
- Make and model: Boeing 737-9
- Aircraft serial: 67631
- Aircraft time: 55 hours, 21 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVER HEAD PANEL EMERGENCY LIGHT NOT ARMED ILLUMINATION LIGHT INOP RELAMPED INDICATOR REF AMM 33-18-00
